# SDR 2002FA0001186

- Difficulty date: October 8, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Aircraft: N1630
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258557
- Engine: Garrtt TFE731*
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: HE151854SN1
- Part serial: 1585TW
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 428 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID SQUIRTING FROM UPPER PART OF PRESSURE SWITCH.
